Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Products of normal supersolvable subgroups


Author: D. K. Friesen
Journal: Proc. Amer. Math. Soc. 30 (1971), 46-48
MSC: Primary 20.40
MathSciNet review: 0280590
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown in this paper that if G is a finite group which is the product of two normal supersolvable subgroups of relatively prime index, then G is supersolvable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0280590-4
PII: S 0002-9939(1971)0280590-4
Keywords: Supersolvable group, formation
Article copyright: © Copyright 1971 American Mathematical Society